MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOMEDICS TOP HAT PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOMEDICS TOP HAT PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number S5-023
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2011 a patient received a carbomedics top hat s5-023 mechanical heart valve.The manufacturer was notified that on (b)(6) 2019 the device was removed and replaced with another valve.No further information was received.
 
Additional Manufacturer Narrative
The manufacturer made several attempts to follow-up for further information however no further event details were received.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the available information, it is not possible to draw a definitive conclusion regarding the reported event.However, based on the document review performed, no manufacturing deficits were identified.The manufacturer attempted to follow up further on this event, but no additional information been received to date.However, should additional information be provided, the manufacturer will re-assess the event and take further investigative action as applicable.

Brand Name
CARBOMEDICS TOP HAT PROSTHETIC HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9896223
Report Number1718850-2020-01052
Device Sequence Number14144359
Product Code LWQ
UDI-Device Identifier08022057012913
UDI-Public(01)08022057012913(240)S5-023(17)150903
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
Report Date (Section F) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2015
Device Model NumberS5-023
Device Catalogue NumberS5-023
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/28/2020
Device Age9 YR
Event Location Hospital
Date Report to Manufacturer02/28/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date03/29/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR